# SDR AMTA200401308

- Difficulty date: October 22, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING OUT AT SEATS 15,17 AND 28-30.  RELAMPED LIGHTS AT 15, 17.  RECONNECTED WIRING AT ROW 28-30.  OPS CHECK GOOD.
